Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Finite subgroups of division rings


Author: S. A. Amitsur
Journal: Trans. Amer. Math. Soc. 80 (1955), 361-386
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9947-1955-0074393-9
MathSciNet review: 0074393
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloquium Publications, vol. 24, 1939. MR 0123587 (23:A912)
  • [2] E. Artin, Algebraic numbers and algebraic functions I, Princeton, 1951. MR 0045767 (13:628d)
  • [3] W. Burnside, On finite groups in which all Sylow subgroups are cyclic, Messenger of Mathematics vol. 35 (1905) pp. 46-50.
  • [4] -, On a general property of finite irreducible groups of linear substitutions, Messenger of Mathematics vol. 35 (1905) pp. 51-55.
  • [5] M. Deuring, Algebren, New York, Chelsea, 1948.
  • [6] I.N. Herstein, Finite multiplicative subgroups in division rings, Pacific Journal of Mathematics vol. 1 (1953) pp. 121-126. MR 0055319 (14:1056j)
  • [7] N. Jacobson, The fundamental theorem of the Galois theory for quasi-fields, Ann. of Math. vol. 41 (1940) pp. 1-7. MR 0001219 (1:198g)
  • [8] H. Zassenhaus, Über endliche Fastkörper, Hamb. Abhand. vol. 11 (1936) pp. 187-220.
  • [9] G. Vincent, Les groupes linéaires finis sans points fixés, Comment. Math. Helv. vol. 20 (1947) pp. 117-171. MR 0021936 (9:131d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0074393-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society